# SDR IPXA2020051155166

- Difficulty date: April 21, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70494
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD CARGO RT SIDE BILGE INTERCOSTAL BETWEEN STA 6-30 AND 6-50 CRACKED AT AFT UPPER SIDE.REMOVED , FABRICATED AND INSTALLED INTERCOSTAL AT FWD CARGO BETWEEN STA 6-30 AND 6-50 IAW SRM 51-33-01 AND DRAWING ACA7049. ( MINOR)
